# SDR SWAA2023022296561

- Difficulty date: January 29, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 767 AND BS 727 S-25R RBL 21 WL 156 AT AFT CARGO COMPARTMENT 2023-83788<[01] TOOL USED THICKNESS GAUGE PN/ 45MG; SN/ 221861811; DUE DATE: 08-NOV-23.;[02] REPLACED SUPPORT ZEE LOCATED RBL 21 BETWEEN BS727+4 TO BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ;DWG 146A7500 SHEET: 85; REV: A. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTIVE ACTION CERTIFIED RII
